SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

DOLZ ASPAS, R.; JUYOL RODRIGO, M. C.  y  GRACIA SANCHEZ, P.. Polifarmacia y síndrome serotoninérgico. An. Med. Interna (Madrid) [online]. 2008, vol.25, n.7, pp.373-374. ISSN 0212-7199.

    1. Jerry H, Gurwitz. A New paradigm for quality drug therapy in the elderly. Arch Intern Med 2004; 164: 1957-9. [ Links ]

    2. Field TS, Gurwitz JH, Avorn J, et al. Risk factors for adverse drug events among nursing home residents. Arch Intern Med 2001; 161: 1629-34. [ Links ]

    3. Encuesta de Salud de Castilla-La Mancha 2002. Consejería de Sanidad, JCCM. Ed: FISCAM; 2003. [ Links ]

    4. MT Martín, C. Codina, M. Tuset et al. Problemas relacionados con la medicación como causa de ingreso hospitalario. Med Clin (Barc) 2002; 118 (6): 205-10. [ Links ]

    5. Lacasa C, Humet C, Cot R. Errores de Medicación. Prevención, diagnóstico y tratamiento. EASO; 2001. [ Links ]

    6. Edward W. Boyer, MD, PHD, and Michael Shannonm, M.D., M.P.H. The Serotonin Syndrome. N Engl J Med 2005; 352: 112-1120. [ Links ]

    7. Bodner RA, Lynch T, Lewis L, Xahn D. Serotonin Syndrome. Neurology 1995; 45: 219-23. [ Links ]

    8. Sternbach H. The Serotonin Syndrome. Am J Psychiatry 1991; 148: 705-13. [ Links ]